# SDR DXTA2016080406275

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N203QS
- Make and model: Amd FALCON2000
- Aircraft serial: 198
- Aircraft time: 10,594 hours, 6,522 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Board
- Part number: FE422
- Part serial: 6015
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 9,575 hours, 5,894 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FOUL ODOR FOLLOWED BY HYD NR 2 ISOLATION LIGHT.  RETURNED TO DEPARTURE.  R & R PCB'S 413JE-421JE WITH SUPPLIED PARTS IAW AMM 24-00-00-910-801.  PERFORMED ENGINE RUN UP AND FOUND NO FOUL ODOR AT THIS TIME.  NO ISOL LIGHT AT THIS TIME.  PARTS REPLACED: CIRCUIT BOARD, PN: FE422, SN: 18556, CIRCUIT BOARD, PN: FE422, SN: 6015.
